MAUDE Adverse Event Report: WELL LEAD MEDICAL CO., LTD. Parker; Parker Flex-Tip Tracheal Tube with Stylet, High Volume Low Pressure, Cuffed

WELL LEAD MEDICAL CO., LTD. Parker; Parker Flex-Tip Tracheal Tube with Stylet, High Volume Low Pressure, Cuffed
Model Number I-PFST-75 (H-PFST-75)
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 26 june 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and shouldnot be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
It was reported that, after medical staff connected a cuff pressure gauge, the pressure decreased by approximately 20 mmhg.The tube was subsequently extubated and replaced with a new tube.There was no reported delay in therapy, harm, or injury associated with this event.

Brand Name
Parker
Common Device Name
Parker Flex-Tip Tracheal Tube with Stylet, High Volume Low Pressure, Cuffed
Manufacturer (Section D)
WELL LEAD MEDICAL CO., LTD.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA  511434
Manufacturer (Section G)
Well Lead Medical Co., Ltd.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key25637556
Report Number3004748541-2026-00114
Device Sequence Number15834213
Product Code BTR
UDI-Device Identifier30749065801757
UDI-Public(01)30749065801757(10)2503ST0602L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984528
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFST-75 (H-PFST-75)
Device Catalogue NumberI-PFST-75 (H-PFST-75)
Device Lot Number2503ST0602L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown